- -

On mutually permutable products of finite groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


On mutually permutable products of finite groups

Show full item record

Ballester-Bolinches, A.; Li, Y.; Pedraza Aguilera, MC.; Su, N. (2018). On mutually permutable products of finite groups. Rendiconti Lincei - Matematica e Applicazioni. 29(4):711-719. https://doi.org/10.4171/RLM/830

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/146182

Files in this item

Item Metadata

Title: On mutually permutable products of finite groups
Author: Ballester-Bolinches, A. Li, Yangming Pedraza Aguilera, María Carmen Su, Ning
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
[EN] The main purpose of this paper is to study mutually permutable products G = AB in which the subgroups of prime order p and cyclic of order 4 (if p = 2) of the largest normal subgroup of G contained in A boolean AND B ...[+]
Subjects: Finite group , Sylow permutability , Weakly s-supplementation , Factorisation , Saturated formation
Copyrigths: Reserva de todos los derechos
Rendiconti Lincei - Matematica e Applicazioni. (issn: 1120-6330 )
DOI: 10.4171/RLM/830
European Mathematical Society Publishing House
Publisher version: https://doi.org/10.4171/RLM/830
Project ID:
Natural Science Foundation of Guangdong Province/2017KZDXM058
Guangzhou Science and Technology Innovation Center, China/201804010088
Ministerio de Ciencia e Innovación/MTM2014-54707-C3-1-P
Generalitat Valenciana/Prometeo/2017/057
The first author is supported by the grant MTM2014-54707-C3-1-P from the Ministerio de Economia y Competitividad, Spain, and FEDER, European Union. The first and second authors are supported by Major Projects in Basic ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record